Alert archive / Louisiana / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 232, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Apr 29, 2017, 4:05 PM CDT for Morehouse Parish, Louisiana; Ashley County, Arkansas. It was in force for 85 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 29, 2017, 4:05 PM CDT (21:05 UTC)
- Expired
- Apr 29, 2017, 5:30 PM CDT
- In force
- 85 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Ashley County, AR, Morehouse Parish, LA
The radar
The Shreveport radar (KSHV), 189 km from the middle of the area, began a volume at 21:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 29, 4:35 PM CDT | TSTM WND DMG | Crossett, AR | MULTIPLE TREES DOWN WITHIN THE CROSSETT CITY LIMITS. |
| Apr 29, 4:36 PM CDT | TSTM WND DMG | Hamburg, AR | TREES WERE BLOWN DOWN IN HAMBURG, INCLUDING ONE TREE BLOWN DOWN ON A HOUSE ALONG MAIN STREET. |
| Apr 29, 4:36 PM CDT | TSTM WND DMG | North Crossett, AR | TREES WERE BLOWN DOWN IN NORTH CROSSETT. |
| Apr 29, 4:41 PM CDT | TSTM WND GST 46 | Fountain Hill, AR | 46MPH WIND GUST AT THE FOUNTAIN HILL MESONET SITE. |
| Apr 29, 4:45 PM CDT | TSTM WND DMG | Wilmot, AR | A FEW TREES DOWN IN WILMOT. |
| Apr 29, 5:17 PM CDT | TSTM WND DMG | Portland, AR | POWER LINES BLOWN DOWN IN PORTLAND. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 30 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KBAD), launched 12:00Z, 9.1 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1913 J/kg
- Mixed-layer CIN
- -190 J/kg
- Mixed-layer LCL
- 840 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 121 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
170
WUUS54 KJAN 292105
SVRJAN
ARC003-LAC067-292230-
/O.NEW.KJAN.SV.W.0232.170429T2105Z-170429T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
405 PM CDT SAT APR 29 2017
The National Weather Service in Jackson has issued a
* Severe Thunderstorm Warning for...
Ashley County in southeastern Arkansas...
Morehouse Parish in northeastern Louisiana...
* Until 530 PM CDT
* At 404 PM CDT, severe thunderstorms were located along a line
extending from 8 miles southwest of Huttig to near Sterlington to
near Brownsville-Bawcom, moving northeast at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Severe thunderstorms will be near,
Bastrop around 420 PM CDT.
Crossett, West Crossett and Beekman around 435 PM CDT.
North Crossett and Galion around 440 PM CDT.
Old Milo, Jones and Berlin around 450 PM CDT.
Hamburg and Fountain Hill around 455 PM CDT.
Wilmot around 500 PM CDT.
Parkdale around 510 PM CDT.
Portland around 515 PM CDT.
Other locations impacted by these severe thunderstorms include
Bonita, Collinston, Mer Rouge and Oak Ridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3315 9211 3320 9214 3331 9198 3340 9199
3339 9146 3297 9144 3285 9157 3262 9166
3261 9172 3256 9174 3257 9181 3252 9184
3253 9190 3266 9191 3271 9197 3271 9204
3269 9205 3271 9206 3301 9207 3309 9214
TIME...MOT...LOC 2104Z 229DEG 36KT 3297 9230 3271 9213 3241 9219
HAIL...<.75IN
WIND...60MPH
$$
193 follow-up statements
760
WWUS54 KJAN 292123
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
423 PM CDT SAT APR 29 2017
ARC003-LAC067-292230-
/O.CON.KJAN.SV.W.0232.000000T0000Z-170429T2230Z/
Ashley AR-Morehouse LA-
423 PM CDT SAT APR 29 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR ASHLEY COUNTY IN SOUTHEASTERN ARKANSAS AND MOREHOUSE PARISHES...
At 423 PM CDT, severe thunderstorms were located along a line
extending from 7 miles west of West Crossett to near Beekman to near
Monroe, moving northeast at 65 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
These severe storms will be near...
Crossett and West Crossett around 430 PM CDT.
North Crossett and Berlin around 435 PM CDT.
Bastrop, Hamburg and Old Milo around 440 PM CDT.
Fountain Hill around 445 PM CDT.
Galion, Snyder and Beekman around 450 PM CDT.
Jones around 500 PM CDT.
Wilmot around 505 PM CDT.
Parkdale around 510 PM CDT.
Other locations impacted by these severe thunderstorms include
Bonita, Collinston, Mer Rouge and Oak Ridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3315 9211 3320 9214 3331 9198 3340 9199
3339 9146 3297 9144 3285 9157 3262 9166
3261 9172 3256 9174 3257 9181 3252 9184
3253 9190 3266 9191 3271 9197 3271 9204
3269 9205 3271 9206 3301 9207 3309 9214
TIME...MOT...LOC 2123Z 213DEG 55KT 3315 9215 3298 9195 3255 9206
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
19224
WWUS54 KJAN 292215
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
515 PM CDT SAT APR 29 2017
ARC003-LAC067-292230-
/O.CON.KJAN.SV.W.0232.000000T0000Z-170429T2230Z/
Ashley AR-Morehouse LA-
515 PM CDT SAT APR 29 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR ASHLEY COUNTY IN SOUTHEASTERN ARKANSAS AND MOREHOUSE PARISHES...
At 514 PM CDT, severe thunderstorms were located along a line
extending from near Montrose, to near Parkdale to 8 miles southeast
of Wilmot, to 10 miles east of Farmerville, moving northeast at 55
mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
These severe storms will be near...
Portland, Montrose and Parkdale around 520 PM CDT.
Other locations impacted by these severe thunderstorms include
Bonita, Collinston, Mer Rouge and Oak Ridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3315 9211 3320 9214 3331 9198 3340 9199
3339 9146 3297 9144 3285 9157 3262 9166
3261 9172 3256 9174 3257 9181 3252 9184
3253 9190 3266 9191 3271 9197 3271 9204
3269 9205 3271 9206 3301 9207 3309 9214
TIME...MOT...LOC 2214Z 218DEG 38KT 3337 9152 3314 9148 3296 9148 3281
9222
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
$$
19347
WWUS54 KJAN 292229
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
529 PM CDT SAT APR 29 2017
ARC003-LAC067-292238-
/O.EXP.KJAN.SV.W.0232.000000T0000Z-170429T2230Z/
Ashley AR-Morehouse LA-
529 PM CDT SAT APR 29 2017
...THE SEVERE THUNDERSTORM WARNING FOR ASHLEY COUNTY IN SOUTHEASTERN
ARKANSAS AND MOREHOUSE PARISHES WILL EXPIRE AT 530 PM CDT...
The storms which prompted the warning have moved out of the area.
Therefore the warning will be allowed to expire. However gusty winds
are still possible with these thunderstorms.
LAT...LON 3315 9211 3320 9214 3331 9198 3340 9199
3339 9146 3297 9144 3285 9157 3262 9166
3261 9172 3256 9174 3257 9181 3252 9184
3253 9190 3266 9191 3271 9197 3271 9204
3269 9205 3271 9206 3301 9207 3309 9214
TIME...MOT...LOC 2228Z 229DEG 36KT 3345 9142 3322 9138 3304 9138 3289
9212
$$
19What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 29, 12:31 PM CDT, 3 hours 34 minutes earlier.
Area forecast discussion, Apr 29, 12:31 PM CDT, 3 hours 34 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
1231 PM CDT Sat Apr 29 2017
...SEVERE WEATHER AND FLOODING POSSIBLE THIS WEEKEND...
.UPDATE...
Updated for 18Z aviation discussion
&&
.AVIATION...
18Z TAF discussion:
Strong southerly winds will be the main hazard today. Sustained
winds have already increased to over 20Kts at also every TAF site
with gusts of 30+ recorded at some. Winds will continue to
increase over the next few hours. TS will develop in the vicinity
of the western most sites this afternoon as a shortwave approach
the region from the south. CIGs will lower to MVFR levels tonight
as winds remain strong and gusty from the south. A line of storms
will begin to approach the region from the west late in the period
and TSRA will begin to prevail.
&&
.DISCUSSION...
At 10AM, temperatures have already eclipsed the 80 degree mark
throughout the ArkLaMiss coupled with strong southerly winds.
Sustained windspeeds of 20 mph with gusts near 30 have already
been observed at several sites around the region. These winds
will continue to increase over the next few hours. Changes were
made to the forecast to increase thunderstorm chances this
afternoon and evening due to convection, associated with a
shortwave, already firing along the Texas-Louisiana border. Well
initialized short term models such as the HRRR, portray this blob
of convective storms racing towards the region today before
entering NE Louisiana this afternoon, eventually crossing the MS
River late this afternoon and evening. An unstable atmosphere
will be in place by this afternoon with SBCAPE readings exceeding
2000 j/kg and 0-6km lapse rates greater than 6.5 C/km. This
unstable atmosphere coupled with deep layer sheer values
approaching 30kts could result in some severe thunderstorms. The
best chances for storms today will be in the western portions of
the area but can't count out a storm reaching as far east as the
Jackson Metro during the early evening. /jpm3/
Prior discussion below:
Today through tonight,
The main concerns for today will be the potential for strong and
gusty winds across the entire forecast area, and perhaps a few
severe storms over western portions of the area this afternoon.
An upper-level closed low spinning over the Four Corners region
this morning will swing into the Southern Plains by tonight. A
surface low will move from central Texas toward the KS/MO border
during this time as well, advancing a north-south oriented cold
front through central Louisiana by late tonight. In response to
the advancing low pressure system, the pressure gradient and low-
level height gradients will tighten across the region. We expect
this to result in strong winds across the ArkLaMiss by mid-morning
and lasting through the afternoon. Sustained southerly winds
around 25 to 30 mph during peak afternoon heating will be
accompanied by gusts of 35 to 40 mph. A few stronger gusts can't
be ruled out especially through the Delta where the gradient
should be strongest. Although upper- level forcing will be fairly
meager during the afternoon and most of the area should remain
capped, a few showers and thunderstorms may develop across mainly
western portions of the area today. A compact shortwave
disturbance was noted on water vapor satellite imagery off the
TX/LA coastline this morning. Various model guidance responds to
this disturbance by generating a cluster of thunderstorms by late
afternoon. High amounts of instability coupled with around 20 to
30 kts of deep layer shear suggest that any storms that do develop
could be strong to severe. The primary hazards would be hail and
damaging wind gusts. Convection could also help to mix down some
of the stronger winds from a few thousand feet off the surface.
Then attention turns toward the approaching cold front and the
thunderstorms which are expected to accompany it into our region
late tonight. Most of the heavy rain and severe weather potential
with these storms will be during the day on Sunday, but the line is
currently expected to move into northeast Louisiana and far
southeast Arkansas just before sunrise tomorrow. See below for more
details on this round of thunderstorms. /NF/
Sunday through next Friday night,
Severe weather/heavy rainfall are still anticipated Sunday into
Sunday evening, and potentially again during the middle of next
week.
For Sunday, NWP guidance continues to portray a consistent
scenario with an intense linear convective system expected to
move into Southeast Arkansas and Northeast Louisiana by daybreak,
and then east of the MS River by mid morning. However, uncertainty
exists regarding convective evolution along and east of the I-55
corridor as we go into the afternoon.
Expect the potential for severe weather (including damaging wind
gusts, hail, and perhaps a few tornadoes) with the first round of
convection in the morning given ML CAPE ~ 1000 j/kg and strong
low level shear, and the potential for flash flooding due to
rainfall rainfall rates > 2 inches per hour in what will be a
maxed out airmass in terms of climatological moisture values
(Precipitable water ~ 2.2 inches, H850 Td ~ 16C). From there, CAM
guidance suggests the initial storms will diminish as the QLCS
moves east of the I-55 corridor and into a less favorable
environment, but continued impressive moisture transport
associated with a 50+ kt low level jet and ~350K low level theta-e
ridge should combine with upstream instability/convergence to
support renewed convection ahead of the surface cold front later
in the afternoon. So expect a new convective system to potentially
form farther west as the initial system dissipates during the
afternoon. This newer system would have a similar environment to
work with, one that is supportive of severe weather and heavy
rainfall, as it moves through Central and into eastern MS.
In the graphics/HWO, we are adding some timing detail and
generally conveying the same impacts as previously depicted, but
we're not quite ready to issue a flash flood watch until some
inconsistencies associated with coordination can be ironed out.
Would also like to see a clearer depiction of the convective
evolution Sunday afternoon - the current signals do not inspire a
lot confidence in where locally heavier rainfall may occur.
After storms move east of the area Sunday night, expect a couple
of days of dry weather. But the flow will back quickly ahead of an
amplifying trough Wednesday resulting the rapid return of very
moist and unstable air. Various ensemble/deterministic global
models offer a range of QPF scenarios, and they all point to the
potential for heavy rainfall and severe weather, especially for
locations along/south of the I-20 corridor. With this event
several days away, will continue to focus on the near term threats
before advertising this system in the HWO/graphics. It looks for
now like the potential will end as we go beyond Thursday. /EC/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 89 73 78 54 / 19 19 99 45
Meridian 89 72 81 56 / 11 13 78 87
Vicksburg 89 72 74 54 / 32 46 100 15
Hattiesburg 87 72 81 57 / 21 12 81 80
Natchez 88 72 74 54 / 36 44 100 17
Greenville 89 72 73 53 / 39 72 100 12
Greenwood 89 72 76 53 / 24 31 100 25
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Wind Advisory until 7 PM CDT this evening for MSZ018-019-025>066-
072>074.
Flash Flood Watch from late tonight through Sunday evening for
MSZ018-019-025>029-032-034>037-040>043-047>049-053>055-
059>063.
LA...Wind Advisory until 7 PM CDT this evening for LAZ007>009-015-016-
023>026.
Flash Flood Watch from late tonight through Sunday evening for
LAZ007>009-015-016-023>026.
AR...Wind Advisory until 7 PM CDT this evening for ARZ074-075.
Flash Flood Watch from late tonight through Sunday evening for
ARZ074-075.
&&
JPM3Hazardous weather outlook, Apr 29, 1:08 PM CDT, 2 hours 57 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 108 PM CDT Sat Apr 29 2017 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025-034-035-040- 041-047-053-059-060-301815- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar- Sunflower-Leflore-Washington-Humphreys-Issaquena-Sharkey-Warren- Claiborne-Jefferson-Adams- 108 PM CDT Sat Apr 29 2017 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, north central Mississippi, northwest Mississippi, southwest Mississippi, and west central Mississippi. .DAY ONE...The rest of Today and Tonight SEVERE THUNDERSTORMS THREAT...Slight TIMING...remainder of today through Tonight NON-THUNDERSTORM WINDS THREAT...Elevated TIMING...remainder of today Strong to severe thunderstorms capable of producing hail and damaging winds will be possible this afternoon and evening. Strong and gusty winds will develop across the area today, with the strongest winds expected through northeast Louisiana, far southeast Arkansas, and the Delta region of Mississippi where gusts from 40 to 45 mph will be possible. A wind advisory is in effect for the entire area. (www.weather.gov/images/jan/graphicast/image2.png) (www.weather.gov/images/jan/graphicast/image1.png) .DAYS TWO THROUGH SEVEN...Sunday through Friday A line of thunderstorms bringing torrential rainfall and severe weather is expected to move through the region on Sunday. Areas of flooding are likely due to the potential for rainfall of 2 to 3 inches over a relatively short period of time. Some areas could see as much as 4 to 6 inches of rain. Hail, damaging wind gusts, and a few tornadoes will also be possible with the thunderstorms. (www.weather.gov/images/jan/graphicast/image3.png) (www.weather.gov/images/jan/graphicast/image4.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region rest of today through Sunday. MSZ029>033-037>039-044>046-050>052-056>058-064>066-072>074-301815- Webster-Clay-Lowndes-Choctaw-Oktibbeha-Attala-Winston-Noxubee- Leake-Neshoba-Kemper-Scott-Newton-Lauderdale-Smith-Jasper-Clarke- Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest- 108 PM CDT Sat Apr 29 2017 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, north central Mississippi, northeast Mississippi, south central Mississippi, and southeast Mississippi. .DAY ONE...The rest of Today and Tonight NON-THUNDERSTORM WINDS THREAT...Elevated TIMING...remainder of today Strong and gusty winds will develop across the area today, with wind gusts of 35 to 45 mph possible. A wind advisory is in effect for the entire area. (www.weather.gov/images/jan/graphicast/image1.png) .DAYS TWO THROUGH SEVEN...Sunday through Friday A line of thunderstorms bringing torrential rainfall and severe weather is expected to move through the region on Sunday. Areas of flooding are likely due to the potential for rainfall of 2 to 3 inches over a relatively short period of time. Some areas could see as much as 4 to 6 inches of rain. Hail, damaging wind gusts, and a few tornadoes will also be possible with the thunderstorms. (www.weather.gov/images/jan/graphicast/image3.png) (www.weather.gov/images/jan/graphicast/image4.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region Sunday through Sunday night. MSZ026>028-036-042-043-048-049-054-055-061>063-301815- Grenada-Carroll-Montgomery-Holmes-Yazoo-Madison MS-Hinds-Rankin- Copiah-Simpson-Franklin MS-Lincoln-Lawrence- 108 PM CDT Sat Apr 29 2017 This hazardous weather outlook is for portions of central Mississippi, north central Mississippi, south central Mississippi, and southwest Mississippi. .DAY ONE...The rest of Today and Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...remainder of today through Tonight NON-THUNDERSTORM WINDS THREAT...Elevated TIMING...remainder of today Strong to severe thunderstorms capable of producing hail and damaging winds will be possible this afternoon and evening. Strong and gusty winds will develop across the area today, with the strongest winds expected through northeast Louisiana, far southeast Arkansas, and the Delta region of Mississippi where gusts from 40 to 45 mph will be possible. A wind advisory is in effect for the entire area. (www.weather.gov/images/jan/graphicast/image2.png) (www.weather.gov/images/jan/graphicast/image1.png) .DAYS TWO THROUGH SEVEN...Sunday through Friday A line of thunderstorms bringing torrential rainfall and severe weather is expected to move through the region on Sunday. Areas of flooding are likely due to the potential for rainfall of 2 to 3 inches over a relatively short period of time. Some areas could see as much as 4 to 6 inches of rain. Hail, damaging wind gusts, and a few tornadoes will also be possible with the thunderstorms. (www.weather.gov/images/jan/graphicast/image3.png) (www.weather.gov/images/jan/graphicast/image4.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region rest of today through Sunday night. 3 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms are expected. Moderate...Severe storms expected with significant severe weather possible. Enhanced...Severe storms expected. Slight...Severe storms possible. Marginal...Isolated severe storms possible. *NON-THUNDERSTORM WINDS* Extreme...Sustained winds 50 mph or greater or wind gusts 65 mph or greater. Significant...Sustained winds 40-49 mph or wind gusts 58-64 mph. Elevated...Sustained winds 30-39 mph or wind gusts 45-57 mph. Limited...Sustained winds 20-29 mph or wind gusts 30 to 44 mph. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... www.weather.gov/jan/safe Latest Weather Briefing... www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... www.spc.noaa.gov/ Meso Analysis... www.spc.noaa.gov/exper/mesoanalysis/Day 1 through 3 Outlooks... www.spc.noaa.gov/products/outlook/ Storm Reports... www.spc.noaa.gov/climo/online/
In the hours before
Local storm report, Apr 29, 2:17 PM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
217 PM CDT SAT APR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM NON-TSTM WND DMG 2 E DERMOTT 33.53N 91.41W
04/29/2017 CHICOT AR EMERGENCY MNGR
TREES DOWN ALONG HWY 165 FROM
NON-THUNDERSTORM WINDS.
&&
TWLocal storm report, Apr 29, 2:40 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
240 PM CDT SAT APR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM NON-TSTM WND DMG GREENVILLE 33.39N 91.05W
04/29/2017 WASHINGTON MS NWS EMPLOYEE
LARGE SECTION OF TREE BLOWN ONTO AN OFFICE
BUILDING CAUSING SOME ROOF DAMAGE.
&&
TWThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 11:50 AM CDT | Flash Flood Watch | JAN | Catahoula, Concordia, East Carroll, Franklin, Madison, Morehouse and 3 more | 28 hr |
| Apr 29, 4:49 PM CDT | Severe Thunderstorm Warning | JAN | West Carroll | 86 min |
| Apr 29, 5:41 PM CDT | Severe Thunderstorm Warning | JAN | Morehouse | 29 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2017Severe Thunderstorm Warnings in Arkansas, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.